Theoretical and Mathematical Physics

, Volume 19, Issue 3, pp 551–559

On the complete integrability of a nonlinear Schrödinger equation

  • V. E. Zakharov
  • S. V. Manakov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    C. Gardner, G. Green, M. Kruskal, and R. Miura, Phys. Rev. Lett.,19, 1095 (1967).Google Scholar
  2. 2.
    V. E. Zakharov and A. B. Shabat, Zh. Éksp. Teor. Fiz.,61, 118 (1971).Google Scholar
  3. 3.
    V. E. Zakharov and A. B. Shabat, Zh. Éksp. Teor. Fiz. (in press).Google Scholar
  4. 4.
    E. P. Gross, Phys. Rev.,106, 161 (1957).Google Scholar
  5. 5.
    L. P. Pitaevskii, Zh. Éksp. Teor. Fiz.,40, 646 (1961).Google Scholar
  6. 6.
    P. L. Kelley, Phys. Rev. Lett.,15, 1005 (1965).Google Scholar
  7. 7.
    V. I. Karpman, ZhETF Pis'ma Red.,6, 329 (1967).Google Scholar
  8. 8.
    V. E. Zakharov and L. D. Faddeev, Funktsional'nyi Analiz.,5, No. 4, 18 (1971).Google Scholar
  9. 9.
    L. A. Takhtadzhyan, Diploma Thesis [in Russian], Leningrad State University (1972).Google Scholar
  10. 10.
    V. A. Marchenko, Spectral Theory of Sturm-Liouville Operators [in Russian], Nauka Dumka, Kiev (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. E. Zakharov
  • S. V. Manakov

There are no affiliations available

Personalised recommendations